# SDR SWAA2012051704109

- Difficulty date: May 16, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 37,159 hours, 21,502 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Part number: 110A01141
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY.  PHX TOWER REPORTS FUEL LEAK FROM RIGHT WING.  FOUND SEAL TO RT WING FUEL VENT PANEL TO BE DAMAGED.  REMOVED AND REPLACED SEAL AS PER M/M.
